# SDR AALA201811021003

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 19,396 hours, 7,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 328 - 344, RBL 30.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
